Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ForSure

Dose change - breakout?

My dermatologist says my course is going well and the he'd like to finish my last two months with a much lower maintenance dose. I regularly take 60mg/day and in this scenario I'd be taking 20mg/day, or 1x40mg every two days.

I have been wonderfully clear for about a month and I'm worried that moving down will cause some sort of crazy reaction just because I've done about six months of 60mg and am used to it. Does anyone have any experience with lower doses in currently clear individuals leading to further breakouts?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×